# SDR FDEA201807161725

- Difficulty date: July 16, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 99,603 hours, 34,851 cycles
- System (JASC): 7430 · Ignition Switching
- Part: Control Panel
- Part number: ABN7664507
- Part serial: FX0000
- Condition: Failed
- Location: Ignition Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE WOULD NOT RESTART AFTER BEING SHUTDOWN  FOR A FUNCTIONAL TEST, INITIALLY ATTEMPTED AT FL 240 AND 250 KNOTS LATER AT 12000 AND 250 KNOTS, IN ALL CASES THE N1 WAS NORMAL, FUEL FLOW NORMAL, AND N2 WAS X OUT. FOUND OVERRIDE IGNTION SYSTEM INOP, REMOVED AND REPLACE WITH SERVICABLE ENG IGNITION PANEL P4-5900. PERFORMED OPS CHECK, ALL CHECKS GOOD REF MM 74-30-01-2 AND 74-10-01/201.
